# SDR AALA202111168844

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 79,603 hours, 10,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L LAVATORY DOOR LOCK DIFFICULT TO OPEN OR CLOSE. RE-ATTACTED SEAL TO 2L LAVATORY DOOR, OPERATIONS CHECK NORMAL PER AMM 52-50-00.
